# SDR ASAA2015110313884

- Difficulty date: November 3, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69374155
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY,  BS 500 BETWEEN STRINGERS 27 - 28R AFT SIDE OF FRAME HAS CORROSION. ACFT GROUNDED. R & R FRAME ANGLE IAW SRM 51-40-02-0G-0.
